# SDR USAA920080520

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 55,567 hours, 24,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - OVERNIGHT CHECK - CRACKED FUSELAGE SKIN, BS 727D - BS 727E, S23L.  REPAIRED FUSELAGE SKIN, BS 727D - BS 727E, S23L IAW USAIRWAYS TYPICAL REPAIR 53-33.
